# SDR SWAA2021011240485

- Difficulty date: January 8, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB REMOVABLE LEADING EDGE 341B NR 3 RIB IS CRACKED.  REMOVED & REPLACED THE (CRACK) R/H HORIZONTAL STAB REMOVABLE L/E 341B # 3 RIB IAW SRM 51-40-02-0G-0 PAR 4 (B)(C)(1-3)
